Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rOCstar

Back on tane Again:)

Recommended Posts

I'm glad to be back on tane to finish my 6th month. My Doc had me take a one week break from it because he thought it might be related to my tinnitus. After a week when it didn't get better I went to an ENT surgeon and he knew what it was right away. He gave me a Medrol pak(antiinflammatory) and said that this was fairly common and accutane had nothing to do with it.

I did notice some interesting things for the week I was off of accutane.

- My skin and lips actually got much dryer

- I didn't break out once(of course i didnt break out once in the last month i was on tane either)

- I had a lot more energy and it was easier to wake up in the morning.

- I'm reaaaaaly sore

- numerous random people commented on how beautiful my skin was (this makes it all worth it)

I'm very relieved the tinnitus was temporary, and I sleep a lot better at night knowing the accutane didn't cause it smile.gif

Share this post


Link to post
Share on other sites

good stuff man, im glad it all worked out for you. i had the whole tinnitus thing too, and its really irritating and worrying. glad that you got to the bottom of it, best of luck w/ the rest of your accutane course!

Lisa

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×